# SDR 2020FA0000037

- Difficulty date: April 19, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N50636
- Make and model: Bbavia 8KCAB
- Aircraft serial: 58380
- Engine: Lyc AEIO360*
- Propeller: Hartzl HCC2YR1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR BUTT CRACKS, AFT SPARS, BOTH WINGS, NOTED AT ANNUAL INSPECTION, ALL SPARS, BOTH WINGS REPLACED REF FAA FORM 337 DATED APRIL 10, 2019.
